Major publications by the team in recent years
  • 1A. Couvreur.

    Codes and the Cartier Operator, 2012, To appear in Proc. Amer. Math. Soc..

  • 2J.-C. Faugère, F. Levy-dit-Vehel, L. Perret.

    Cryptanalysis of MinRank, in: Advances in Cryptology – CRYPTO 2008, D. Wagner (editor), Lecture Notes in Computer Science, Springer Berlin Heidelberg, 2008, vol. 5157, pp. 280-296.

  • 3F. Morain.

    Implementing the asymptotically fast version of the elliptic curve primality proving algorithm, in: Math. Comp., 2007, vol. 76, pp. 493–505.
  • 4B. Smith.

    Isogenies and the discrete logarithm problem in Jacobians of genus 3 hyperelliptic curves, in: J. of Cryptology, 2009, vol. 22, no 4, pp. 505-529.
  • 5A. Zeh, C. Gentner, D. Augot.

    An Interpolation Procedure for List Decoding Reed-Solomon Codes Based on Generalized Key Equations, in: IEEE Trans. Inform. Theory, September 2011, vol. 57, pp. 5946-5959.

Publications of the year

Doctoral Dissertations and Habilitation Theses

Articles in International Peer-Reviewed Journals

  • 7J. Berthomieu, G. Lecerf, G. Quintin.

    Polynomial root finding over local rings and application to error correcting codes, in: Applicable Algebra in Engineering, Communication and Computing, December 2013, vol. 24, no 6, pp. 413-443. [ DOI : 10.1007/s00200-013-0200-5 ]

  • 8G. Quintin, M. Barbier, C. Chabot.

    On Generalized Reed-Solomon Codes Over Commutative and Noncommutative Rings, in: IEEE Transactions on Information Theory, September 2013, vol. 59, no 9, pp. 5882-5897. [ DOI : 10.1109/TIT.2013.2264797 ]

  • 9B. Smith.

    Families of fast elliptic curves from Q-curves, in: Lecture notes in computer science, December 2013, vol. 8269, pp. 61-78. [ DOI : 10.1007/978-3-642-42033-7_4 ]


International Conferences with Proceedings

  • 10D. Augot, M. Finiasz.

    Exhaustive Search for Small Dimension Recursive MDS Diffusion Layers for Block Ciphers and Hash Functions, in: International Symposium on Information Theory (ISIT), Istambul, Turkey, A. Lapidoth, I. Sason, J. Sayir, E. Telatar (editors), IEEE, 2013.

  • 11D. Augot, P. Loidreau, G. Robert.

    Rank metric and Gabidulin codes in characteristic zero, in: ISIT 2013 IEEE International Symposium on Information Theory, Istanbul, Turkey, A. Lapidoth, I. Sason, J. Sayir, E. Telatar (editors), July 2013.

  • 12S. Ballet, J. Chaumine, J. Pieltant.

    Shimura modular curves and asymptotic symmetric tensor rank of multiplication in any finite field, in: Conference on Algebraic Informatics, Porquerolles Island, France, T. Muntean, D. Poulakis, R. Rolland (editors), Lecture notes in computer science / Theoretical Computer Science and General Issues, Springer-Verlag Berlin Heidelberg, 2013, vol. 8080, pp. 160-172. [ DOI : 10.1007/978-3-642-40663-8_16 ]

  • 13A. Couvreur, P. Gaborit, V. Gautier, A. Otmani, J.-P. Tillich.

    Distinguisher-Based Attacks on Public-Key Cryptosystems Using Reed-Solomon Codes, in: WCC 2013 - International Workshop on Coding and Cryptography, Bergen, Norway, Selmer Center at the University of Bergen, Norway and Inria, Rocquencourt, France, 2013, pp. 181-193.

  • 14J. S. R. Nielsen, A. Zeh.

    Multi-Trial Guruswami–Sudan Decoding for Generalised Reed–Solomon Codes, in: International Workshop on Coding and Cryptography (WCC), Bergen, Norway, April 2013.

  • 15A. Zeh, A. Wachter-Zeh, M. Gadouleau, S. Bezzateev.

    Generalizing Bounds on the Minimum Distance of Cyclic Codes Using Cyclic Product Codes, in: IEEE International Symposium on Information Theory (ISIT), Istanbul, Turkey, A. Lapidoth, I. Sason, J. Sayir, E. Telatar (editors), IEEE, June 2013, pp. 1-6, accepted for ISIT2013.


Books or Proceedings Editing

  • 16D. Augot, A. Canteaut, G. Kyureghyan, F. Solov'Eva, Ø. Ytrehus (editors)

    Designs, Codes and Cryptography (Special Issue in Coding and Cryptography), Springer, January 2013, vol. 66, 399 p.


Other Publications

References in notes
  • 24R. J. McEliece.

    A Public-Key System Based on Algebraic Coding Theory, Jet Propulsion Lab, 1978, pp. 114–116, DSN Progress Report 44.
  • 25H. Niederreiter.

    Knapsack-type cryptosystems and algebraic coding theory, in: Problems of Control and Information Theory, 1986, vol. 15, no 2, pp. 159–166.
  • 26V. Sidelnikov, S. Shestakov.

    On the insecurity of cryptosystems based on generalized Reed-Solomon codes, in: Discrete Math. Appl., 1992, vol. 1, no 4, pp. 439-444.